MAUDE Adverse Event Report: ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. LOW-PROFILE AC REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number LOW-PROFILE AC REPAIR SYSTEM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 22nd february 2023, it was reported by a distributor via email that an ar-2371, had loosened, post-operation.This was detected during 2-month post-operative x-ray, on (b)(6)2023.A surgeon had implanted the tightrope for a clavicle fracture case on (b)(6) 2023.The ac joint was successfully reduced initially.However, from the 2-month post-operative x-ray, the surgeon discovered that the implant was loosened and hence the ac joint is once again dislocated.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation of the post-op x-ray revealed that the ar-2371 is no longer fixated.Complaint allegation is confirmed.The most likely cause for the reported failure can be attributed to a patient-specific event.Refer to reference photos attached.

Brand Name
LOW-PROFILE AC REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18850308
Report Number1220246-2024-01326
Device Sequence Number7140545
Product Code HTN
UDI-Device Identifier00888867256637
UDI-Public00888867256637
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW-PROFILE AC REPAIR SYSTEM
Device Catalogue NumberAR-2371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown